# SDR UIEA2025031200261

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 68,177 hours, 10,615 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEVIATION ON LH UNDERWING LONGERON FOUND DURING PERFORMING SB 777-57A0122 MODIFICATION.( 1. ACCOMPLISHED EI NO: T2025A57M-332 REV=1. 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
